Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diarrhea, acidity, stool seemed like raw piece of red meet. Colonoscopy showed polyps. Suggestions?

I pooped what seemed like a raw piece of red meat?? I am having diarrhea often but since I am taking Metformin and that is one of the side effects, I have ignored it.
I do have a lot of gas, specially after I eat, and when I do have diarrhea is usually yellwish in color.
My first colonoscopy showed polyps, but a couple of years later on my second one I was clear.
Any comments? Please

Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Stool like piece of red meat may be blood clot. I will advise you to visit a Gastroenterologist and may be repeat colonoscopy examination is required to confirm it

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor